# SDR SWAA2013032814194

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 42,378 hours, 24,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED  AT BS 727+17, RBL 45.  REMOVED AND REPLACED SEAT TRACK PER SRM.
